- Title
- On a theorem of Ax
- Creators
- Shulim KALIMAN - Department of Mathematics, University of Miami, Coral Gables, Florida 33124, United States
- Publication Details
- Proceedings of the American Mathematical Society, Vol.133(4), pp.975-977
- Publisher
- American Mathematical Society; Providence, RI
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031578789702976
Journal article
On a theorem of Ax
Proceedings of the American Mathematical Society, Vol.133(4), pp.975-977
2005
Metrics
22 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Citation topics
- 9 Mathematics
- 9.28 Pure Maths
- 9.28.246 Moduli Spaces
- Web Of Science research areas
- Mathematics
- Mathematics, Applied
- ESI research areas
- Mathematics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites